Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Astroglide cause irritation at the vaginal opening after intercourse.

I'm experiencing irritation at the vaginal opening after intercourse. After some research I know it's just friction irritation but I'm trying to find ways to prevent it as I am very sensitive. My husband and I have tried other positions and found a better angle that reduces the resulting irritation but it's still there. We don't use condoms but do use Astroglide which helps but isn't enough.
Asked On : Mon, 4 Jan 2010
Answers:  2 Views:  1596
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response

You might want to try a non-water-based lubricant like Astroglide X Silicone. It's more comfortable and "cushiony" and as close to hypoallergenic as you can get.

Answered: Tue, 5 Jan 2010
  Anonymous's Response

What is the reason? Are you having dryness in the vagina, if that is the case, then more lubricants need to be used.

Answered: Mon, 4 Jan 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor